RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 2, Pages 296–302 (Mi tmf5104)  

Stability of Gibbs distributions

V. V. Krivolapova, G. I. Nazin


Abstract: Lattice systems with binary interaction are considered. The Gibbs distributions characterizing the states of the systems are determined by generating functionals that satisfy Bogolyubov's equation. It is shown that to different regularity conditions of the Gibbs distributions there correspond different natures of the continuous dependence of the solutions of the Bogolyubov equation on the external field. This makes it possible to regard the regularity conditions as conditions of stability of the Gibbs distributions with respect to weak perturbations of them by external fields.

Full text: PDF file (759 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:2, 1172–1176

Bibliographic databases:

Received: 30.03.1984

Citation: V. V. Krivolapova, G. I. Nazin, “Stability of Gibbs distributions”, TMF, 65:2 (1985), 296–302; Theoret. and Math. Phys., 65:2 (1985), 1172–1176

Citation in format AMSBIB
\Bibitem{KriNaz85}
\by V.~V.~Krivolapova, G.~I.~Nazin
\paper Stability of Gibbs distributions
\jour TMF
\yr 1985
\vol 65
\issue 2
\pages 296--302
\mathnet{http://mi.mathnet.ru/tmf5104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=823668}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 2
\pages 1172--1176
\crossref{https://doi.org/10.1007/BF01017942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C929000013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5104
  • http://mi.mathnet.ru/eng/tmf/v65/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:59
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021